# SDR HNAA2014022600058

- Difficulty date: February 26, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N808EX
- Make and model: Dhav DHC8102
- Aircraft serial: 299
- Aircraft time: 53,353 hours, 59,485 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Service Door
- Part number: 85321086059
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY EXTERNAL SERVICE DOOR ASSY IS CORRODED.  REMOVED CORRODED LAV. SERVICE DOOR ASSY, INSTALLED NEW LAVATORY SERVICE DOOR ASSY IAW DWG 85320983.
